misssockpuppet (misssockpuppet) wrote in vaginapagina,
misssockpuppet
misssockpuppet
vaginapagina

frustrating day! bacterial vaginosis, gyno, pharmacy

so, i got checked out today at a random doctors office. it was actually the same woman i saw earlier this month for the first yeast infection. anyway, i went at 11:45, they had changed my appointment to 3:45 (annoyance number 1). went into the office, she took swabs, but said she said its definitely a yeast infection and BV because i had some yellow discharge on my cervix. she sent out for a swab to clarify that (and chlymidia and ghonnorhea [sp?]) so before they came back, she still prescribed a 7 day capsule to insert vaginally at night, and since the BV meds would worsen the yeast, i have diflucan for 1 every 72 hrs, and repeat that 3x. so i went to get the meds. the pharmacy fucked up, only had the diflucan (which ill have to fill every single time i need it in those 9 days after the BV treatment) and they only had 3 days for the BV meds. so she said i have to wait until monday for the rest. so, i got upset, but whatever, can't do anything about it. THEN she drops the bomb that the bv meds are 50 DOLLARS. fifty. dollars. like uuuuuuuuuuuuuuuuuuuuuuuuuuugh. that was so so so annoying. and i just broke down!

anyway, what i was wonderin' is.,..
is she okay to just diagnose bv on the spot and is it safe to start the meds?
and has anyone else had experience with both of these at once? :/

P.S. she also said not to ahve sex due to the antibiotic vs birth control thing.  my boyfriend and i use the withdrawl method perfectly as well, as he does not,a nd cannot cum in front/around me. but anyway, i'm on my placebo week starting tomorrow, and thats when i start my withdrawl bleed. so that means it wont affect anything, right?

thanks everyone <3
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments